SUNCOLD-PLUS TAB.

Suncold-Plus Tablets Tekxan Pharma

SUNCOLD-PLUS TAB.

Composition

Levocetirizine Dihydrochloride 5 mg.
Phenylephrine HCl 5 mg.
Paracetamol 325 mg.
Bromhexine HCl 8 mg. Tablets

SUNCOLD-PLUS tablet contains Levocetirizine (Anti-histaminic), Bromhexine(mucolytic), Phenylephrine (Decogestant) and Paracetamol. SUNCOLD PLUS is indicated in Productive cough, bronchitis, Asthma, emphysema and other chronic inflammatory conditions.